Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 21.

Athreya, Siva ; Lohr, Wolfgang ; Winter, Anita (2016) The gap between Gromov-vague and Gromov-Hausdorff-vague topology Stochastic Processes and their Applications, 126 (9). pp. 2527-2553. ISSN 0304-4149

Athreya, Siva ; Rollin, Adrian (2016) Dense graph limits under respondent-driven sampling The Annals of Applied Probability, 26 (4). pp. 2193-2210. ISSN 1050-5164

Athreya, Siva ; Bandyopadhyay, Antar ; Dasgupta, Amites (2014) Random walks in i.i.d. random environment on Cayley trees Statistics & Probability Letters, 92 . pp. 39-44. ISSN 0167-7152

Athreya, Siva ; Eckhoff, Michael ; Winter, Anita (2013) Brownian motion on R trees Transactions of the American Mathematical Society, 365 . pp. 3115-3150. ISSN 0002-9947

Athreya, Siva R. ; Swart, Jan M. (2012) Systems of branching, annihilating, and coalescing particles Electronic Journal of Probability, 17 . Article ID 80, 32 pages. ISSN 1083-6489

Athreya, Siva R. ; Sun, Rongfeng (2011) One-dimensional voter model interface revisited Electronic Communications in Probability, 16 (70). pp. 792-800. ISSN 1083-589X

Athreya, Siva ; Sethuraman, Sunder ; Toth, Balint (2011) On the range, local times and periodicity of random walk on an interval Latin American Journal of Probability and Mathematical Statistics, 8 . pp. 269-284. ISSN 1980-0436

Athreya, Krishna B. ; Athreya, Siva R. ; Iyer, Srikanth K. (2011) Supercritical age-dependent branching Markov processes and their scaling limits Bernoulli, 17 (1). pp. 138-154. ISSN 1350-7265

Athreya, Siva R. ; Swart, Jan M. (2010) Survival of contact processes on the hierarchical group Probability Theory and Related Fields, 147 (3-4). pp. 529-563. ISSN 0178-8051

Athreya, Krishna B. ; Athreya, Siva R. ; Iyer, Srikanth K. (2010) Critical age-dependent branching Markov processes and their scaling limits Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (3). pp. 363-385. ISSN 0253-4142

Atar, Rami ; Athreya, Siva ; Chen, Zhen-Qing (2009) Exit time, Green function and semilinear elliptic equations Electronic Journal of Probability, 14 . pp. 50-71. ISSN 1083-6489

Athreya, Siva R ; Roy, Rahul ; Sarkar, Anish (2008) Random directed trees and forest - drainage networks with dependence Electronic Journal of Probability, 13 . pp. 2160-2189. ISSN 1083-6489

Athreya, Siva ; Somanathan, Rohini (2008) Quantifying spatial misallocation in centrally provided public goods Economics Letters, 98 (2). pp. 201-206. ISSN 0165-1765

Athreya, Siva R. ; Bassb, Richard F. ; Gordinab, Maria ; Perkinsc, Edwin A. (2006) Infinite dimensional stochastic differential equations of Ornstein-Uhlenbeck type Stochastic Processes and their Applications, 116 (3). pp. 381-406. ISSN 0304-4149

Athreya, Siva ; Winter, Anita (2005) Spatial coupling of neutral measure-valued population models Stochastic Processes and their Applications, 115 (6). pp. 891-906. ISSN 0304-4149

Athreya, Siva R. ; Bass, Richard F. ; Perkins, Edwin A. (2005) Holder norm estimates for elliptic operators on finite and infinite-dimensional spaces Transactions of the American Mathematical Society, 357 . pp. 5001-5029. ISSN 0002-9947

Athreya, Siva R. ; Swart, Jan M. (2004) Branching-coalescing particle systems Probability Theory and Related Fields, 131 (3). pp. 376-414. ISSN 0178-8051

Athreya, Shiva R. ; Jarai, Antal A. (2004) Infinite volume limit for the stationary distribution of Abelian sandpile models Communications in Mathematical Physics, 249 (1). pp. 197-213. ISSN 0010-3616

Athreya, Siva (2002) On a singular semilinear elliptic boundary value problem and the boundary Harnack principle Potential Analysis, 17 (3). pp. 293-301. ISSN 0926-2601

Athreya, S. R. ; Barlow, M. T. ; Bass, R. F. ; Perkins, E. A. (2002) Degenerate stochastic differential equations and super-Markov chains Probability Theory and Related Fields, 123 (4). pp. 484-520. ISSN 0178-8051

Athreya, Siva ; Tribe, Roger (2000) Uniqueness for a class of one-dimensional stochastic PDEs using moment duality Annals of Probability, 28 (4). pp. 1711-1734. ISSN 0091-1798

This list was generated on Thu Dec 13 13:11:29 2018 UTC.